# SDR 97ZZZX1227

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Diode
- Part number: T2513
- Condition: Burnt
- Location: Windshield Heat
- Component: 99102222
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ARCING AND SMOKE FROM ELECTRIC HEATED WINDSHIELD.  ELECTRICAL CONNECTION OR LEFT SIDE OF HEATED WINDSHIELD HAS DIODE THAT MELTED AND ARCED.
